# SDR CALA9901710

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT FS 277, RBL 12.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A REPAIR WAS INSTALLED USING SUPPORT ANGLES AND STIFFENERS IAW SRM 51-30-2 AND 51-40-4, FIGURE 1.
